# SDR SWAA2021090705381

- Difficulty date: August 9, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 270 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT; COCKPIT ENTRANCE STA270 BL'0' ANGLE SUPPORT; CORRORED ; / [01] REMOVED CORROSION FROM ANGLE SUPPORT AT FLIGHT COMPARTMENT COCKPIT ENTRANCE STA 270; BL-0 PER B737-700 SRM 51-10-02-0G-0; [02] CORROSION IS THRU ON BL 0; ANGLE SUPPORT; STA 270; [03] PERFORMED UT THICKNESS MAPPING ON REWORKED AREA OF FLIGHT COMPARTMENT COCKPIT ENTRANCE; STA 270; BL'0' ANGLE SUPPORT ;IAW NDTM PART 4;51-00-00 PROCEDURE 3.MINIMUM FOUND:0.041'.; [04] [MX-3;B/C 17049 ; CALIB.DUE-6/15/22]; [05] TRIMMED DAMAGED AREA AS PER SWA EA #21-152-02352.; [06] VERIFIED STEPS 1;2 AND 3.; [07] PERFORMED A HIGH FREQUENCY EDDY CURRENT (HFEC) HOLE PROBE INSPECTION OF ALL EXISTING FASTENER HOLES COMMON TO THE REPAIR AREA PER 737 NDT PART 6; 51-00-00 PROCEDURE 16; [08] PERFORMED HFEC INSP ON REWORKED AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-1-21. NO CRACKS FOUND.; [09] PERFORMED A HIGH FREQUENCY EDDY CURRENT (HFEC) COUNTER SINK INSPECTION OF ALL EXISTING FASTENER HOLES COMMON TO THE REPAIR AREA PER 737 NDT PART 6; 53-30-00 PROCEDURE 3. NO CRACKS FOUND.; [10] PERFORMED A HIGH FREQUENCY EDDY CURRENT (HFEC) HOLE PROBE INSPECTION OF ALL EXISTING FASTENER HOLES COMMON TO THE REPAIR AREA PER 737 NDT PART 6; 51-00-00 PROCEDURE 16. NO CRACKS. (CORRECTION OF STEP#7) [27] REPAIRED CORRODED ARE AT FLIGHT COMPARTMENT COCKPIT ENTRANCE STA 270 BL '0' ANGLE SUPPORT AS PER SWA EA #21-153-0235.;
